# SDR ASAA2021123037055

- Difficulty date: December 30, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,931 hours, 16,216 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296943
- Part serial: 6343
- Condition: Faulty
- Location: #1 Engine Strut
- Part time: 66,212 hours, 22,646 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, L DUCT PRESS READ ZERO WITH # 1 ENG BLEED SWITCH ON. (PRESS READ NORMAL WHEN ISOLATION VALVE SWITCH POS TO "OPEN"). GROUNDED - YES. DIVERSION TIME 26 MINUTES. PERFORMED FIM PROCEDURE REF B737-800 FIM 36-10 TASK 805, REMOVED & REPLACED 450 DEGREE THERMOSTAT REF B737-800 AMM 36-11-05. PERFORMED ENGINE RUN-UP. SYSTEM OP CHECK NORMAL.
